# SDR AALA20151222015

- Difficulty date: December 21, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 60,414 hours, 20,871 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1430
- Condition: Faulty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  L1 DOOR OPENED WHILE STILL ARMED.  ASSIST BOTTLE DISCHARGED BUT SLIDE DID NOT DEPLOY.  R & R THE SLIDE PACK IAW AMM 25-66-01.
